# SDR UIEA2020050100924

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,534 hours, 17,925 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP EICAS AND PRESS LIGHT ILLUMINATED PRIOR TO ENGINE START. TURNING OFF THEN TURNING ON THE PUMP CLEARED THE MSG AND EXTINGUISHED THE LIGHT.( PERFORMED OPS CHECK OF AFT FUEL PUMP PER AMM 28-22-00-501. OPS CHECK GOOD. NO FURTHER DEFECTS AT THIS TIME. )
